Join the 'Daliresp' group to help and get support from people like you.
We found 20 questions associated with the 'Daliresp' topic.
I have severe side effects. My doctor said to stop taking it. When does the insomnia go away?
Posted 5 Jan 2014 • 1 answer
My dad has severe COPD (29% of Lung usage). His Doctor started him on taking 500m of Daliresp two weeks ago and he is so dizzy and nauseated every day. Any suggestions?
Posted 15 Sep 2013 • 1 answer
I have had it since I started taking the medicine. Is there any relief?
Posted 5 Jul 2013 • 0 answers
... COPD, Will it spark a recurrence of my cancer, or is that a one in a million reaction to the Daliresp??? I would appreciate a rapid response for obvious reasons!!
Posted 3 Jul 2013 • 1 answer
I'm on SSI and have Medicade. They will not cover this medication even though my doctor has tried to get them to help pay for it.
Posted 7 Apr 2013 • 2 answers
Posted 18 Jan 2013 • 1 answer
When a person drinks excessively- should they continue to drink??? Is it a good idea to be drinking at the same time a person is taking this medicine?
Posted 5 Jan 2013 • 1 answer
... causing it
Posted 26 Dec 2012 • 2 answers
... cancer in each lung removed & Left breast removed . treated with Arimidex. now have severe pain from osteoarthitis & bone degeneration.last stages of COPD. On O2 all the time nebulizer TX ...
Posted 11 Oct 2012 • 4 answers
Chronic Obstructive Pulmonary Disease, Maintenance - Has anyone tried using Quercetin (500mg 3xd) as
... a natural treatment for COPD? I'm into the holistic approach as much as possible. I just started Daliresp, but I'm wary of the extreme side effects it can have. Any advice would be ...
Posted 8 Oct 2012 • 5 answers
Posted 4 Oct 2012 • 1 answer
Does anyone who is already taking daliresp ever taken a antihistamine such as Claritin or benedryl, zyrtec, while taking daliresp, and was there any side effect?
Posted 16 Jul 2012 • 1 answer
Dr. wants me off Theopylinne soon. Due to Heart problems... I am very short of breath. on O2/ 3 LMP.For COPD. End stage. Had cancer removed from each lung & a mastectomy also. Severe bone ...
Posted 29 Jun 2012 • 2 answers
Just started Daliresp, the last3 days my back & legs have really ached, could this be a side effect?
Could this be caused by the Daliresp? I have never had my back and legs hurt this bad.
Posted 18 Mar 2012 • 1 answer
Ask a Question
Related Condition Support Groups
Daliresp Patient Information at Drugs.com
- Daliresp Information for Consumers
- Daliresp Information for Healthcare Professionals (includes dosage details)
- Side Effects of Daliresp (detailed)